The 2nd Workshop of the LHC Higgs Cross Section Working Group

Europe/Zurich
30/7-018 - Kjell Johnsen Auditorium (CERN)

30/7-018 - Kjell Johnsen Auditorium

CERN

30-7-018
190
Show room on map
Evo Information
Minutes
Participants
  • Abdelhak Djouadi
  • Alberto Graziano
  • Alessandro Ballestrero
  • Alessandro Vicini
  • Alexandre Nikitenko
  • Andrey Korytov
  • Bruce Mellado
  • Carlo Oleari
  • Chiara Mariotti
  • Christoph Hackstein
  • Christophe Grojean
  • Clara Matteuzzi
  • Cristina Botta
  • Daniel de Florian
  • Daniela Rebuzzi
  • David d'Enterria
  • Denner Ansgar
  • Diogo Buarque Franzosi
  • Ezio Maina
  • Fabian Stoeckli
  • fabio maltoni
  • Frank Tackmann
  • Georg Weiglein
  • Giampiero Passarino
  • Giuseppe Degrassi
  • Gregory Schott
  • Guido Tonelli
  • Guillelmo Gomez-Ceballos
  • Hugues BRUN
  • Ivica Puljak
  • Jae Yu
  • Joey Huston
  • Julien Baglio
  • Ketevi Assamagan
  • Lorenzo Magnea
  • Marco Musy
  • Marcus Weber
  • Markus Schumacher
  • Markus Warsinsky
  • Marta Felcini
  • Michael Duehrssen
  • Michael Krämer
  • Michael Spira
  • Monica Vazquez Acosta
  • Nicola De Filippis
  • Nigel Glover
  • Olivier Bondu
  • Paolo Nason
  • pietro govoni
  • Rebeca Gonzalez Suarez
  • Reisaburo Tanaka
  • Ricardo Goncalo
  • Robert Harlander
  • Robert Thorne
  • Roberto Pittau
  • Rohini Godbole
  • Sami Lehti
  • Sandro Uccirati
  • Sinead Farrington
  • Stefan Dittmaier
  • Stefano Forte
  • Susan Shotkin Gascon-Shotkin
  • Sven Heinemeyer
  • Sven-Olaf Moch
  • vittorio del duca
  • Vivek Sharma
    • 08:30 09:00
      Registration (only cash) 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
    • 09:00 10:30
      Session 1 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map

      Welcome and introduction

      • 09:00
        Welcome by organisers 10m
        Speaker: Chiara Mariotti (INFN/Tornio)
        Slides
      • 09:10
        News from overall contacts 20m
        Speaker: Rei Tanaka (LAL-Orsay)
        Slides
      • 09:30
        PDF 1h
        • PDF4LHC prescription and the benchmark processes 30m
          Speaker: Prof. Joey Huston (Michigan State University)
          Slides
        • Results from the PDF4LHC prescription 30m
          Speaker: Alessandro Vicini (Universita' degli Studi di Milano)
          Slides
    • 10:30 10:45
      Coffee break 15m 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
    • 10:45 12:45
      Session 2 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
      • 10:45
        PDF Discussion 30m
      • 11:15
        ggF 1h 30m
        • Standard Model predictions for gluon-fusion Higgs production 50m
          Speaker: Prof. Frank Petriello (University of Wisconsin-Madison)
          Slides
        • Discussion 40m
    • 12:45 14:30
      Lunch break 1h 45m 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
    • 14:30 16:00
      Session 3 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
      • 14:30
        VBF 1h
        • Higgs production via vector-boson fusion at NNLO in QCD 15m
          Speaker: Sven-Olaf Moch (DESY)
          Slides
        • HAWK and VBF@NLO calculations at NLO 20m
          Speaker: Sinead Marie Farrington (University of Oxford)
          Slides
        • Discussion 25m
      • 15:30
        WH/ZH 30m
        • Updates on WH and ZH associated productions 15m
          Speaker: Giacinto Piacquadio (CERN)
          Slides
        • Discussion 15m
    • 16:00 16:15
      Coffee break 15m 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
    • 16:15 18:15
      Session 4 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
      • 16:15
        ttH 1h
        • Progress report on ttH cross section 30m
          Speaker: Michael Spira (PSI)
          Slides
        • Discussion 30m
      • 17:15
        NLO MC 1h
        • Theory progress on NLO MC 15m
          Speaker: Fabio Maltoni (Universite' catholique de Louvain)
          Slides
        • Current Higgs search tools and sources of systematic uncertainties 15m
          Speaker: Marta Felcini (UCLA/IFCA)
          Slides
        • Discussions 30m
    • 19:30 22:00
      Workshop Dinner at Auberge de Choully AUBERGE DE CHOULLY

      AUBERGE DE CHOULLY

      Route du Crêt-de-Choully 19, 1242 Satigny
      Slides
    • 09:00 11:00
      Session 5 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
      • 09:00
        MSSM Neutral 1h
        • ggF and 5-flavour bbH calculations 15m
          Speaker: Markus Warsinsky (Freiburg University)
          Slides
        • 4-flavour bbH calculations 15m
          Speaker: Michael Spira (PSI)
          Slides
        • Discussion 30m
          Slides
      • 10:00
        MSSM Charged 1h
        • Update on MSSM charged Higgs 4FS calculation 15m
          Speaker: Michael Krämer (Aachen)
          Slides
        • Discussion 30m
    • 11:00 11:15
      Coffee break 15m 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
    • 11:15 12:15
      Session 6 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
      • 11:15
        BRs 1h
        • SM Predictions 15m
          Speaker: Ivica Puljak (Technical University of Split FESB)
          Slides
        • MSSM Predictions 15m
          Speaker: Sven Heinemeyer (CERN)
          Slides
        • Discussion 30m
    • 12:15 14:00
      Lunch break 1h 45m 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map
    • 14:00 16:00
      Session 7: Concluding discussion session 30/7-018 - Kjell Johnsen Auditorium

      30/7-018 - Kjell Johnsen Auditorium

      CERN

      30-7-018
      190
      Show room on map